# SDR MASA200700203

- Difficulty date: April 13, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 7,947 hours, 5,905 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: None
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 7497 ORD - LT AFT EMERG DOOR WAS OPENED BY FLIGHT ATTENDANT.  MX CLOSED DOOR AS REQUIRED.
